Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling dizzy. Blood pressure noticed dropping. Taking aspirin and simvastatin. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
Hello Dr.
I had a ECG because I felt a little dizzy the day before.. I normally have low blood pressure, 105/55, but sometimes it drops to around 98/45- it has been as low as 97/39. I am on 1.25 ml of bysoprolol, which I have been advised to cut in half and split the dosage. I take an aspirin each morning and 40 ml simvastatin at night. I am 70 years old. 9 stone and considered myself fit liking to horseride and dance, but I do get shortness of breath as soon as I walk up any incline.The results of the ECG were QRS in V1 V2. low QRS Voltage in precordial leads, minor right precordial repolorization disturbance secondary to infarct small negative T in V3with flat or low negative T in V2. Minor inferior repolorization disturbance, consider ischemia. flat or low negative T in AVF with negative T in lll. Did I have a mild heart attack? Or am I likely to have one. My appointment with the rapid access chest pain clinic is not for another 10 days. Thank you for your time
Posted Sun, 9 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Anil Grover 30 minutes later
welcome to health care magic,
i read your query
as you are 70yrs and already on aspirin and simvastatin may be for primary prophylaxis for heart disaese.
Your symptoms of dizziness may be because of lowpressure.
And your ECG with
flat or low negative T wave in leadsV2.V3,III, and AvF not very suggestive of heart attack.
But your age is a main riskfactor for getting heart attack, so you have to completely evaluate about your cardiac status by ECG,ECHO,Strss test and if needed CTAngiogram.
Mean while you continue aspirin and as on when you have any symptoms emergency ECG should be done.
thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor